# SDR JJBA20150315016

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 33,921 hours, 46,133 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85320056107
- Condition: Corroded
- Location: Fuselage
- Part time: 33,921 hours, 46,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE KEEL BEAM STRINGER 31R WAS FOUND TO HAVE EXTENSIVE CORROSION AT APPROX X247.  AFTER CUTTING OUT THE DAMAGE, THE DISCREPANT AREA REMOVED MEASURES 6" IN LENGTH.  THE STRINGER IS MADE FROM 7075-T6511 ALUMINUM, EXTRUSION CV607.
